MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 3.5MMD X 1.3MMCH; DENTAL ABUTMENT

ZFX GMBH GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 3.5MMD X 1.3MMCH; DENTAL ABUTMENT
Catalog Number ZFX11ZB-TSV35AS13E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reported that the prosthesis kept coming loose despite multiple tightenings and screw changes.No impact on the patient reported.This event represents one of the multiple tightening of the screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event unknown / not provided d4: expiration date unknown / not provided d9: device availability unknown / not provided.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 3.5MMD X 1.3MMCH
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key25296384
Report Number3008932779-2026-00021
Device Sequence Number21155751
Product Code NHA
UDI-Device Identifier04251881714609
UDI-Public(01)04251881714609(10)0000250205(240)ZFX11ZB-TSV35AS13E
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberZFX11ZB-TSV35AS13E
Device Lot Number0000250205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic